Generalized Solutions to Nonlinear First-Order Systems.
Monatshefte für Mathematik, Tome 118 (1994) no. 3-4, pp. 7-20
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MOMA_1994__118_3-4_178653,
author = {H.A. Biagioni},
title = {Generalized {Solutions} to {Nonlinear} {First-Order} {Systems.}},
journal = {Monatshefte f\"ur Mathematik},
pages = {7--20},
year = {1994},
volume = {118},
number = {3-4},
zbl = {0807.35020},
url = {http://geodesic.mathdoc.fr/item/MOMA_1994__118_3-4_178653/}
}
H.A. Biagioni. Generalized Solutions to Nonlinear First-Order Systems.. Monatshefte für Mathematik, Tome 118 (1994) no. 3-4, pp. 7-20. http://geodesic.mathdoc.fr/item/MOMA_1994__118_3-4_178653/